Journal of Fourier Analysis and Applications

, Volume 20, Issue 4, pp 751–765 | Cite as

The Sharp Weighted Bound for Multilinear Maximal Functions and Calderón–Zygmund Operators

  • Kangwei Li
  • Kabe MoenEmail author
  • Wenchang Sun


We investigate the weighted bounds for multilinear maximal functions and Calderón–Zygmund operators from \(L^{p_1}(w_1)\times \cdots \times L^{p_m}(w_m)\) to \(L^{p}(v_{\vec {w}})\), where \(1<p_1,\cdots ,p_m<\infty \) with \(1/{p_1}+\cdots +1/{p_m}=1/p\) and \(\vec {w}\) is a multiple \(A_{\vec {P}}\) weight. We prove the sharp bound for the multilinear maximal function for all such \(p_1,\ldots , p_m\) and prove the sharp bound for \(m\)-linear Calderón–Zymund operators when \(p\ge 1\).


Multiple weights Multilinear maximal function Multilinear Calderón–Zygmund operators Weighted estimates 

Mathematics Subject Classification

42B20 42B25 47H60 



The authors thank Carlos Pérez for helping improve the quality of this article.


  1. 1.
    Buckley, S.: Estimates for operator norms on weighted spaces and reverse Jensen inequalities. Trans. Amer. Math. Soc. 340, 253–272 (1993)CrossRefzbMATHMathSciNetGoogle Scholar
  2. 2.
    Christ, M., Journé, J.-L.: Polynomial growth estimates for multilinear singular integral operators. Acta Math. 159, 51–80 (1987)CrossRefzbMATHMathSciNetGoogle Scholar
  3. 3.
    Coifman, R.R., Meyer, Y.: On commutators of singular integrals and bilinear singular integrals. Trans. Amer. Math. Soc. 212, 315–331 (1975)CrossRefzbMATHMathSciNetGoogle Scholar
  4. 4.
    Coifman, R.R., Meyer, Y.: Commutateurs d’intégrales singulières et opérateurs multilinéaires. Ann. Inst. Fourier (Grenoble) 28, 177–202 (1978)CrossRefzbMATHMathSciNetGoogle Scholar
  5. 5.
    Cruz-Uribe, D., Martell, J.M., Pérez, C.: Sharp weighted estimates for classical operators. Adv. Math. 229, 408–441 (2012)CrossRefzbMATHMathSciNetGoogle Scholar
  6. 6.
    Damián, W. Lerner A.K., Pérez C.: Sharp weighted bounds for multilinear maximal functions and Calderón–Zygmund operators, available at
  7. 7.
    Grafakos, L.: Modern Fourier Analysis, 2nd edn. Springer, New York (2008)Google Scholar
  8. 8.
    Grafakos, L., Torres, R.H.: Multilinear Calderón–Zygmund theory. Adv. Math. 165, 124–164 (2002)CrossRefzbMATHMathSciNetGoogle Scholar
  9. 9.
    Hytönen, T.P.: The sharp weighted bound for general Calderón–Zygmund operators. Ann. Math. 175, 1473–1506 (2012)CrossRefzbMATHGoogle Scholar
  10. 10.
    Hytönen T. P.: The \(A_2\) theorem: Remarks and complements, preprint, available at
  11. 11.
    Hytönen T., Lacey M.: The \(A_p\)-\(A_\infty \) inequality for general Calderón–Zygmund operators. Indiana Univ. Math. J. 61, 2041–2052 (2012)Google Scholar
  12. 12.
    Hytönen T., Lacey M., Pérez C.: Sharp weighted bounds for \(q\)-variation of singular integrals. Bull. Lond. Math. Soc. 45, 529–540 (2013)Google Scholar
  13. 13.
    Hytönen T., Pérez C.: Sharp weighted bounds involving \(A_\infty \). J. Anal. & P.D.E. 6, 777–818 (2013)Google Scholar
  14. 14.
    Kenig, C.E., Stein, E.M.: Multilinear estimates and fractional integration. Math. Res. Lett. 6, 1–15 (1999)CrossRefzbMATHMathSciNetGoogle Scholar
  15. 15.
    Lacey, M., Petermichl, S., Reguera, M.: Sharp \(A_2\) inequality for Haar shift operators. Math. Ann. 348, 127–141 (2010)CrossRefzbMATHMathSciNetGoogle Scholar
  16. 16.
    Lerner, A.K.: An elementary approach to several results on the Hardy–Littlewood maximal operator. Proc. Am. Math. Soc. 136, 2829–2833 (2008)CrossRefzbMATHMathSciNetGoogle Scholar
  17. 17.
    Lerner, A.K.: A simple proof of the \(A_2\) conjecture. Int. Math. Res. Not. 14, 3159–3170 (2013)MathSciNetGoogle Scholar
  18. 18.
    Lerner, A.K., Ombrosi, S., Pérez, C., Torres, R.H., Trujillo-González, R.: New maximal functions and multiple weights for the multilinear Calderón–Zygmund theory. Adv. Math. 220, 1222–1264 (2009)CrossRefzbMATHMathSciNetGoogle Scholar
  19. 19.
    Moen, K.: Sharp weighted bounds without testing or extrapolation. Arch. Math. 99, 457–466 (2012)CrossRefzbMATHMathSciNetGoogle Scholar
  20. 20.
    Pérez, C., Torres, R.H.: Sharp maximal function estimates for multilinear singular integrals. Contemp. Math. 320, 323–331 (2003)CrossRefGoogle Scholar

Copyright information

© Springer Science+Business Media New York 2014

Authors and Affiliations

  1. 1.School of Mathematical Sciences and LPMCNankai UniversityTianjin China
  2. 2.Department of MathematicsUniversity of AlabamaTuscaloosaUSA

Personalised recommendations